# SDR 96FDEA01577

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct Skin
- Part number: 6558885
- Condition: Corroded
- Location: Bs 1201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0496 AND 019, CORROSION (C54-451-02) ON INTERIOR SKIN OF S-DUCT AT BS 1201 AT CENTER LINE, MIDDLE OF S-DUCT.  *S/D*  REMOVED DAMAGED SKIN OF INTERIOR OF S-DUCT AT BS 1201.  INSTALLED REPAIR DOUBLER IAW FEDEX 727 SRM 54-10-03.
